About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 39 (2012)

Proceedings of the Conference on Stochastic Models and their Applications
Faculty of Informatics University of Debrecen
August 22–24, 2011. Debrecen, Hungary

Edited by István Fazekas and György Terdik

Dedicated to Mátyás Arató on his eightieth birthday

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács


Research papers:

Parameter estimation in linear regression driven by a Wiener sheet
by Sándor Baran, Kinga Sikolya
Pages: 3–15

On rate of convergence in distribution of asymptotically normal statistics based on samples of random size
by V. E. Bening, N. K. Galieva, R. A. Korolev
Pages: 17–28

Random walk on half-plane half-comb structure
by Endre Csáki, Miklós Csörgő, Antónia Földes, Pál Révész
Pages: 29–44

Joint asymptotic normality of the kernel type density estimator for spatial observations
by István Fazekas, Zsolt Karácsony, Renáta Vas
Pages: 45–56

A generalized allocation scheme
by István Fazekas, Bettina Porvázsnyik
Pages: 57–70

On weighted averages of double sequences
by István Fazekas, Tibor Tómács
Pages: 71–81

Compensated compactness and relaxation at the microscopic level
by József Fritz
Pages: 83–108

Large deviations for some normalized sums of exponentially distributed random variables
by Rita Giuliano, Claudio Macci
Pages: 109–123

Strong limit theorems for random fields
by Allan Gut
Pages: 125–157

The using of wavelet analysis in climatic challenges
by Maxim Khaziakhmetov, Tatiana Zakharova
Pages: 159–171

Renewal theorems in the case of attraction to the stable law with characteristic exponent smaller than unity
by S. V. Nagaev
Pages: 173–191

Experiments on the distance of two-dimensional samples
by Csaba Noszály
Pages: 193–206

Robust estimation in time series with long and short memory properties
by Valdério Anselmo Reisen, Fabio Fajardo Molinares
Pages: 207–224

Pasting of two one-dimensional diffusion processes
by Roman Shevchuk
Pages: 225–239

Moment-type estimates with asymptotically optimal structure for the accuracy of the normal approximation
by Irina Shevtsova
Pages: 241–307

Discriminatory processor sharing with access rate limitations
by B. Székely, A. Kőrösi, P. Vámos, J. Bíró
Pages: 309–323

Simulation of vibrations of a rectangular membrane with random initial conditions
by Anna Slyvka Tylyshchak
Pages: 325–338

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.